# SDR HALA20240112016

- Difficulty date: January 11, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 43,240 hours, 6,869 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - INFO TO MAINTENANCE: DURING CRUISE GOT ECAM: FUEL T TANK XFR FAULT ( TRIM TANK INDICATED 40 LBS ). REMOVED AND REPLACED FUEL TRIM TANK ACTUATOR FIN: 701QN PER AMM 28-27-53-400-801-A. OPS TEST OF FUEL TRIM LINE ISO VALVE, TEST GOOD. NO FAULTS NOTED. OK FOR SVC
